Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 25, NWS Houston/Galveston, TX

March 11, 2012Brazoria County, Fort Bend County, Wharton County, Texas

NWS Houston/Galveston, TX issued this river flood warning at Mar 11, 2012, 10:49 PM CDT for Brazoria County, Fort Bend County, Wharton County, Texas. It took effect at Mar 12, 2012, 5:30 AM CDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Mar 11, 2012, 10:49 PM CDT (03:49 UTC)
In effect from
Mar 12, 2012, 5:30 AM CDT
Expired
Mar 16, 2012, 6:29 AM CDT
In force
4 days
Issued by
NWS Houston/Galveston, TX
Flood severity
Minor

Counties Brazoria County, TX, Fort Bend County, TX, Wharton County, TX

The radar

The Houston radar (KHGX), 73 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point San Bernard River near Boling (BOLT2).

Action stage
14 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08117500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

140 
WGUS44 KHGX 120349
FLWHGX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
1049 PM CDT SUN MAR 11 2012

...THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS...

  SAN BERNARD RIVER NEAR BOLING AFFECTING BRAZORIA...FORT BEND AND WHARTON 
  COUNTIES

FOR SAN BERNARD RIVER AT BOLING, MINOR FLOODING IS FORECASTED.  


PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THESE STREAMS SHOULD KEEP ALERT TO RISING WATER AND
TAKE ALL PRECAUTIONS TO PROTECT THEIR PROPERTY. DO NOT DRIVE OR WALK INTO 
FLOODED AREAS THE DEPTH AND WATER VELOCITY COULD BE TOO GREAT FOR YOU TO CROSS 
SAFELY. MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE 
ROUTE. LIVESTOCK AND EQUIPMENT SHOULD BE REMOVED FROM THE FLOOD PLAIN 
IMMEDIATELY.


STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.

&&

TXC039-157-481-121549-
/O.NEW.KHGX.FL.W.0025.120312T1030Z-000000T0000Z/
/BOLT2.1.ER.120312T1030Z.120313T1800Z.000000T0000Z.NO/
1049 PM CDT SUN MAR 11 2012

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SAN BERNARD RIVER NEAR BOLING.
* FROM LATE TONIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 1031 PM SUNDAY THE STAGE WAS 16.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO 
  NEAR 21.0 FEET BY TUESDAY EARLY AFTERNOON.
* AT 22.0 FEET...MODERATE LOWLAND FLOODING BEGINS UPSTREAM FROM THE GAGE WITH 
  SIGNIFICANT BACKWATER FLOODING UP PEACH CREEK IN WHARTON COUNTY INUNDATING LOW
  LYING AREAS. MINOR BACKWATER FLOODING UP SNAKE CREEK IN FORT BEND COUNTY 
  BEGINS.

$$
7 follow-up statements
070 
WGUS84 KHGX 121448
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
948 AM CDT MON MAR 12 2012


A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE PEACH CREEK...SAN BERNARD RIVER.

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
 
  PEACH CREEK NEAR SPLENDORA AFFECTING MONTGOMERY COUNTY 
  SAN BERNARD RIVER NEAR BOLING AFFECTING BRAZORIA...FORT BEND AND WHARTON 
  COUNTIES 

TXC339-131448-
/O.EXT.KHGX.FL.W.0028.000000T0000Z-120313T1930Z/
/SPDT2.1.ER.120312T1157Z.120312T2100Z.120313T0730Z.NO/
948 AM CDT MON MAR 12 2012

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  PEACH CREEK NEAR SPLENDORA
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 9 AM MONDAY THE STAGE WAS 13.6 FEET 
* MINOR FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE.
* FLOOD STAGE IS 13.0 FEET 
* FORECAST...THE CREEK IS EXPECTED TO CREST 14 TO 15 FEET THIS AFTERNOON.
* AT 13.0 FEET...MINOR LOWLAND FLOODING BEGINS AS WATER ESCAPES THE MAIN 
  CHANNEL.

&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     TUE    WED    THU    FRI

PEACH CREEK
  SPLENDORA            13    13.6   MON  9 AM     11.7    7.5    6.8    6.7

$$

TXC039-157-481-131448-
/O.EXT.KHGX.FL.W.0025.000000T0000Z-120317T0600Z/
/BOLT2.1.ER.120316T1200Z.120316T1200Z.120316T1800Z.NO/
948 AM CDT MON MAR 12 2012

...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING CONTINUES 
FOR
  THE SAN BERNARD RIVER NEAR BOLING
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 9 AM MONDAY THE STAGE WAS 17.6 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET 
* FORECAST...THE RIVER IS CRESTING NEAR FLOOD STAGE THIS MORNING. A SECONDARY
  RISE IS EXPECTED LATER THIS WEEK. 
* AT 18.0 FEET...MINOR LOWLAND FLOODING BEGINS UPSTREAM FROM GAGE. MINOR 
  BACKWATER FLOODING UP PEACH CREEK IN WHARTON COUNTY THREATENS LOWLYING AREAS.

&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     TUE    WED    THU    FRI

SAN BERNARD RIVER
  BOLING               18    17.6   MON  9 AM     17.1   16.8   17.4   18.0

$$
934 
WGUS84 KHGX 140305
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
1005 PM CDT TUE MAR 13 2012

A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE SAN BERNARD
RIVER AND THE TRINITY RIVER.

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  SAN BERNARD RIVER NEAR BOLING AFFECTING BRAZORIA...FORT BEND... 
AND WHARTON COUNTIES 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
  TRINITY RIVER IN LIBERTY AFFECTING CHAMBERS AND LIBERTY COUNTIES 
  TRINITY RIVER NEAR MOSS BLUFF AFFECTING CHAMBERS AND LIBERTY
COUNTIES  

TXC071-291-150305-
/O.CON.KHGX.FL.W.0029.000000T0000Z-000000T0000Z/
/LBYT2.2.ER.120313T1837Z.120314T1800Z.000000T0000Z.NO/
1005 PM CDT TUE MAR 13 2012

THE FLOOD WARNING CONTINUES FOR
  THE TRINITY RIVER IN LIBERTY
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0915 PM TUESDAY THE STAGE WAS 26.5 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* BASED ON RELEASES FROM LAKE LIVINGSTON...THE RIVER IS EXPECTED
RISE INTO MODERATE FLOODING EARLY WEDNESDAY AFTERNOON.
* AT 27.0 FEET...MODERATE LOWLAND FLOODING BEGINS AS ROADS INTO
SEVERAL OUTLYING COMMUNITIES ABOVE LIBERTY ARE CLOSED WITH RESIDENTS 
IN 5 OR 6 SUBDIVISIONS CUT OFF IF NOT EVACUATED.

&&

                    FLOOD   OBSERVED              FORECAST 6 PM
LOCATION            STAGE    STAGE  DAY  TIME     WED    THU    FRI    SAT

TRINITY RIVER
  LIBERTY              26    26.5   TUE 09 PM     27.1   27.0   26.9   26.9

$$

TXC071-291-150305-
/O.CON.KHGX.FL.W.0030.000000T0000Z-000000T0000Z/
/MBFT2.1.ER.120314T0350Z.120316T1200Z.000000T0000Z.UU/
1005 PM CDT TUE MAR 13 2012

THE FLOOD WARNING CONTINUES FOR
  THE TRINITY RIVER NEAR MOSS BLUFF
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0930 PM TUESDAY THE STAGE WAS 14.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...BASED ON RELEASES FROM LAKE LIVINGSTON...THE RIVER
LEVEL IS EXPECTED TO RISE ABOVE FLOOD STAGE LATER TONIGHT OR
WEDNESDAY MORNING.

&&

                    FLOOD   OBSERVED              FORECAST 6 PM
LOCATION            STAGE    STAGE  DAY  TIME     WED    THU    FRI    SAT

TRINITY RIVER
  MOSS BLUFF           15    14.3   TUE 09 PM     16.6   16.8   16.8   16.8

$$

TXC039-157-481-150305-
/O.EXT.KHGX.FL.W.0025.000000T0000Z-120317T0959Z/
/BOLT2.1.ER.120314T2000Z.120315T1800Z.120316T2159Z.NO/
1005 PM CDT TUE MAR 13 2012

...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE SAN BERNARD RIVER NEAR BOLING
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 0945 PM TUESDAY THE STAGE WAS 16.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* A SECONDARY RISE IN THE RIVER LEVEL IS EXPECTED WEDNESDAY
AFTERNOON.
* AT 18.0 FEET...MINOR LOWLAND FLOODING BEGINS UPSTREAM FROM GAGE.
MINOR BACKWATER FLOODING UP PEACH CREEK IN WHARTON COUNTY THREATENS
LOW-LYING AREAS.

&&

                    FLOOD   OBSERVED              FORECAST 6 PM
LOCATION            STAGE    STAGE  DAY  TIME     WED    THU    FRI    SAT

SAN BERNARD RIVER
  BOLING               18    16.5   TUE 10 PM     18.2   18.8   17.9   16.3

$$
525 
WGUS84 KHGX 141519
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
1018 AM CDT WED MAR 14 2012


A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE SAN BERNARD RIVER...TRINITY 
RIVER.

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
 
  TRINITY RIVER IN LIBERTY AFFECTING CHAMBERS AND LIBERTY COUNTIES 
  SAN BERNARD RIVER NEAR BOLING AFFECTING BRAZORIA...FORT BEND AND WHARTON 
  COUNTIES 

TXC071-291-151518-
/O.EXT.KHGX.FL.W.0029.000000T0000Z-120317T0600Z/
/LBYT2.1.ER.120313T1837Z.120315T0600Z.120316T1800Z.NO/
1018 AM CDT WED MAR 14 2012

...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING CONTINUES 
FOR
  THE TRINITY RIVER IN LIBERTY
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 0915 AM WEDNESDAY THE STAGE WAS 26.8 FEET 
* MINOR FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE.
* FLOOD STAGE IS 26.0 FEET 
* FORECAST...THE RIVER IS AT CREST NOW AND IS EXPECTED TO BEGIN A SLOW FALL
  THURSDAY.
* AT 27.0 FEET...MODERATE LOWLAND FLOODING BEGINS AS ROADS INTO SEVERAL OUTLYING
  COMMUNITIES ABOVE LIBERTY ARE CLOSED WITH RESIDENTS IN 5 OR 6 SUBDIVISIONS CUT
  OFF IF NOT EVACUATED.

&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     THU    FRI    SAT    SUN

TRINITY RIVER
  LIBERTY              26    26.8   WED  9 AM     26.8   26.3   24.2   20.9
$$

TXC039-157-481-151518-
/O.EXT.KHGX.FL.W.0025.000000T0000Z-120316T0600Z/
/BOLT2.1.ER.120314T1650Z.120315T0600Z.120315T1800Z.NO/
1018 AM CDT WED MAR 14 2012

THE FLOOD WARNING CONTINUES FOR
  THE SAN BERNARD RIVER NEAR BOLING
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1000 AM WEDNESDAY THE STAGE WAS 17.8 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET 
* FORECAST...THE RIVER IS EXPECTED TO CREST JUST ABOVE FLOOD STAGE OVERNIGHT.
* AT 18.0 FEET...MINOR LOWLAND FLOODING BEGINS UPSTREAM FROM GAGE. MINOR 
  BACKWATER FLOODING UP PEACH CREEK IN WHARTON COUNTY THREATENS LOWLYING AREAS.

&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     THU    FRI    SAT    SUN

SAN BERNARD RIVER
  BOLING               18    17.8   WED 10 AM     18.3   17.1   15.4   13.7
$$
841 
WGUS84 KHGX 150129
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
829 PM CDT WED MAR 14 2012

A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE SAN BERNARD
RIVER AND TRINITY RIVER.

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  TRINITY RIVER IN LIBERTY AFFECTING CHAMBERS AND LIBERTY COUNTIES 
  SAN BERNARD RIVER NEAR BOLING AFFECTING BRAZORIA...FORT BEND...
  AND WHARTON COUNTIES 

TXC071-291-160129-
/O.EXT.KHGX.FL.W.0029.000000T0000Z-120317T0200Z/
/LBYT2.1.ER.120313T1837Z.120314T2015Z.120316T1400Z.NO/
829 PM CDT WED MAR 14 2012

THE FLOOD WARNING CONTINUES FOR
  THE TRINITY RIVER IN LIBERTY
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0731 PM WEDNESDAY THE STAGE WAS 26.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER LEVEL WAS NEAR A FLAT CREST THIS EVENING
  AND IS EXPECTED TO BEGIN FALLING ON THURSDAY.
* AT 26.5 FEET...ROADS INTO SOME OUTLYING COMMUNITIES ABOVE THE GAGE
  CAN HAVE UP TO ONE FOOT OF WATER OVER THEM.

&&

                    FLOOD   OBSERVED              FORECAST 7 PM
LOCATION            STAGE    STAGE  DAY  TIME     THU    FRI    SAT    SUN

TRINITY RIVER
  LIBERTY              26    26.7   WED 08 PM     26.5   25.2   23.0   19.9

$$

TXC039-157-481-160129-
/O.EXT.KHGX.FL.W.0025.000000T0000Z-120317T0325Z/
/BOLT2.1.ER.120314T1641Z.120315T1800Z.120316T1525Z.NO/
829 PM CDT WED MAR 14 2012

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING
  CONTINUES FOR THE SAN BERNARD RIVER NEAR BOLING
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0801 PM WEDNESDAY THE STAGE WAS 18.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CREST NEAR 19 FEET ON
  THURSDAY.
* AT 18.0 FEET...MINOR LOWLAND FLOODING BEGINS UPSTREAM FROM THE
  RIVER GAGE. MINOR BACKWATER FLOODING UP PEACH CREEK IN WHARTON
  COUNTY THREATENS LOWLYING AREAS.

&&

                    FLOOD   OBSERVED              FORECAST 7 PM
LOCATION            STAGE    STAGE  DAY  TIME     THU    FRI    SAT    SUN

SAN BERNARD RIVER
  BOLING               18    18.6   WED 08 PM     19.0   16.9   14.6   13.1

$$
790 
WGUS84 KHGX 151644
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
1144 AM CDT THU MAR 15 2012


A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE SAN BERNARD RIVER...TRINITY 
RIVER.

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
 
  TRINITY RIVER IN LIBERTY AFFECTING CHAMBERS AND LIBERTY COUNTIES 
  SAN BERNARD RIVER NEAR BOLING AFFECTING BRAZORIA...FORT BEND AND WHARTON 
  COUNTIES 

TXC071-291-160959-
/O.EXT.KHGX.FL.W.0029.000000T0000Z-120316T0959Z/
/LBYT2.1.ER.120313T1837Z.120314T2015Z.120315T2159Z.NO/
1144 AM CDT THU MAR 15 2012

THE FLOOD WARNING CONTINUES FOR
  THE TRINITY RIVER IN LIBERTY
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1115 AM THURSDAY THE STAGE WAS 26.3 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS 
  AFTERNOON.
* AT 26.5 FEET...ROADS INTO SOME OUTLYING COMMUNITIES ABOVE THE GAGE CAN HAVE UP
  TO ONE FOOT OF WATER OVER THEM.



&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     FRI    SAT    SUN    MON

TRINITY RIVER
  LIBERTY              26    26.3   THU 11 AM     24.9   22.5   19.3   16.3

$$

TXC039-157-481-161200-
/O.EXT.KHGX.FL.W.0025.000000T0000Z-120316T1200Z/
/BOLT2.1.ER.120314T1641Z.120315T1015Z.120316T0000Z.NO/
1144 AM CDT THU MAR 15 2012

THE FLOOD WARNING CONTINUES FOR
  THE SAN BERNARD RIVER NEAR BOLING
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1115 AM THURSDAY THE STAGE WAS 18.7 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS 
  EVENING.
* AT 18.0 FEET...MINOR LOWLAND FLOODING BEGINS UPSTREAM FROM GAGE. MINOR 
  BACKWATER FLOODING UP PEACH CREEK IN WHARTON COUNTY THREATENS LOWLYING AREAS.



&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     FRI    SAT    SUN    MON

SAN BERNARD RIVER
  BOLING               18    18.7   THU 11 AM     16.5   14.0   12.1   10.6

$$
943 
WGUS84 KHGX 160145
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
845 PM CDT THU MAR 15 2012

A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE SAN BERNARD
RIVER AND THE TRINITY RIVER.

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  TRINITY RIVER IN LIBERTY AFFECTING CHAMBERS AND LIBERTY COUNTIES
  SAN BERNARD RIVER NEAR BOLING AFFECTING BRAZORIA...FORT BEND AND
  WHARTON COUNTIES 

TXC071-291-161402-
/O.EXT.KHGX.FL.W.0029.000000T0000Z-120316T1402Z/
/LBYT2.1.ER.120313T1837Z.120314T2015Z.120316T0202Z.NO/
845 PM CDT THU MAR 15 2012

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING
  CONTINUES FOR THE TRINITY RIVER IN LIBERTY
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0815 PM THURSDAY THE STAGE WAS 26.0 FEET. 
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER LEVEL IS EXPECTED TO FALL BELOW FLOOD STAGE
  TONIGHT...BUT WILL REMAIN ABOVE BANKS THE NEXT COUPLE OF DAYS.
* AT 26.0 FEET...MINOR LOWLAND FLOODING BEGINS AND SIGNIFICANT
  LOWLAND FLOODING IN THE VICINITY OF THE GAGE CAN BE EXPECTED AS
  ROADS INTO SOME OUTLYING COMMUNITIES ABOVE THE GAGE BEGIN TO
  FLOOD.

&&

                    FLOOD   OBSERVED              FORECAST 7 PM
LOCATION            STAGE    STAGE  DAY  TIME     FRI    SAT    SUN    MON

TRINITY RIVER
  LIBERTY              26    26.0   THU 08 PM     25.1   22.6   20.0   17.7

$$

TXC039-157-481-161550-
/O.EXT.KHGX.FL.W.0025.000000T0000Z-120316T1550Z/
/BOLT2.1.ER.120314T1641Z.120315T1015Z.120316T0350Z.NO/
845 PM CDT THU MAR 15 2012

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING
   CONTINUES FOR THE SAN BERNARD RIVER NEAR BOLING
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0815 PM THURSDAY THE STAGE WAS 18.1 FEET.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER CRESTED EARLIER TODAY AND IS EXPECTED TO FALL
  BELOW FLOOD STAGE TONIGHT.
* AT 18.0 FEET...MINOR LOWLAND FLOODING BEGINS UPSTREAM FROM GAGE.
  MINOR BACKWATER FLOODING UP PEACH CREEK IN WHARTON COUNTY
  THREATENS LOWLYING AREAS.

&&

                    FLOOD   OBSERVED              FORECAST 7 PM
LOCATION            STAGE    STAGE  DAY  TIME     FRI    SAT    SUN    MON

SAN BERNARD RIVER
  BOLING               18    18.1   THU 08 PM     16.5   14.5   13.2   12.4

$$
768 
WGUS84 KHGX 161129
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
629 AM CDT FRI MAR 16 2012


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
 
  TRINITY RIVER IN LIBERTY AFFECTING CHAMBERS AND LIBERTY COUNTIES
  SAN BERNARD RIVER NEAR BOLING AFFECTING BRAZORIA...FORT BEND AND WHARTON 
  COUNTIES

TXC071-291-161159-
/O.CAN.KHGX.FL.W.0029.000000T0000Z-120316T1402Z/
/LBYT2.1.ER.120313T1837Z.120314T2015Z.120316T0155Z.NO/
629 AM CDT FRI MAR 16 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE TRINITY RIVER IN LIBERTY
* AT 5 AM FRIDAY THE STAGE WAS 25.8 FEET 
* FLOOD STAGE IS 26.0 FEET 
* FORECAST...THE RIVER FELL BELOW FOOD STAGE LATE THURSDAY NIGHT BUT IS EXPECTED
  TO REMAIN OUT OF BANKS FOR THE NEXT FEW DAYS.

&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     SAT    SUN    MON    TUE

TRINITY RIVER
  LIBERTY              26    25.8   FRI  5 AM     23.7   21.1   18.8   16.8

$$

TXC039-157-481-161159-
/O.CAN.KHGX.FL.W.0025.000000T0000Z-120316T1550Z/
/BOLT2.1.ER.120314T1641Z.120315T1015Z.120316T0231Z.NO/
629 AM CDT FRI MAR 16 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE SAN BERNARD RIVER NEAR BOLING
* AT 6 AM FRIDAY THE STAGE WAS 16.9 FEET 
* FLOOD STAGE IS 18.0 FEET 
* FORECAST...THE RIVER FELL BELOW FLOOD STAGE LATE THURSDAY NIGHT BUT IS
  EXPECTED TO REMAIN OUT OF BANKS FOR THE NEXT COUPLE OF DAYS.

&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     SAT    SUN    MON    TUE

SAN BERNARD RIVER
  BOLING               18    16.9   FRI  6 AM     15.5   13.8   12.8   12.0

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this river flood warning went out at Mar 11, 9:18 PM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Mar 11, 9:18 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
918 PM CDT SUN MAR 11 2012

.UPDATE...
EVENING FORECAST UPDATE.

&&

.DISCUSSION...
CONVECTION HAS MOVED EAST AND NORTHEAST OF SE TX AS THE UPPER
LEVEL LOW HAS MOVED INTO THE C PLAINS. SKIES CONTINUE TO CLEAR
ACROSS THE AREA WITH MAINLY CALM WINDS. LOW LEVELS REMAIN MOIST
ESPECIALLY WITH RECENT RAINFALL SO EXPECT AREAS OF RADIATION FOG
TO DEVELOP ACROSS SE TX. POSSIBLE THAT SOME MAY BECOME DENSE
AFTER MIDNIGHT AS SKIES CONTINUE TO CLEAR. MAIN FORECAST UPDATE
WAS TO REMOVE ANY MENTION OF RAIN AND UPDATE SKY COVER FOR
ONGOING TRENDS ON SATELLITE IMAGERY. LATEST FORECAST UPDATE HAS
BEEN ISSUED.

MUCH OF SE TX DID RECEIVE BENEFICIAL RAINFALL TODAY TO END THE
LAST COUPLE OF DAYS OF SIGNIFICANT RAINFALL. RAINFALL RECORDS
WERE BROKEN AT BOTH KIAH AND KHOU TODAY. THE RAINFALL TOTALS NOW
BRING HOUSTON TO ITS 4TH WETTEST START TO A YEAR. A PUBLIC
INFORMATION STATEMENT HAS BEEN ISSUED HIGHLIGHTING THE RAINFALL
TOTALS SO FAR THIS YEAR (SATPNSHGX).

39/43

&&

.PREV DISCUSSION... /ISSUED 609 PM CDT SUN MAR 11 2012/

DISCUSSION...
SEE AVIATION DISCUSSION.

AVIATION...
SKIES HAVE BEGUN TO CLEAR OUT WEST AND FEEL BEST POTENTIAL FOR FOG
OVERNIGHT WILL BE WHERE SKIES CLEAR THIS EVENING. FURTHER EAST...
FEEL TAF SITES WILL ENDURE PATCHY FOG AND LOW CIGS. WINDS WILL
REMAIN LIGHT OVERNIGHT INTO MONDAY. OVERALL...FEEL LIFR CIGS WILL
DEVELOP OVERNIGHT AND PERSIST INTO MONDAY MORNING BEFORE
TRANSITIONING TO MVFR CIGS MONDAY AFTERNOON. 43

PREV DISCUSSION... /ISSUED 339 PM CDT SUN MAR 11 2012/

DISCUSSION...
THE UPPER LEVEL LOW PRESSURE SYSTEM THAT HAS BROUGHT US OUR RAIN
OVER THE PAST SEVERAL DAYS HAS FINALLY LIFTED NORTHWARD INTO
WESTERN KANSAS AFTER PUSHING ONE MORE ROUND OF SHOWERS AND
THUNDERSTORMS THROUGH THE REGION TODAY. AS OF MID AFTERNOON THE
HEAVIEST LINE OF SHOWERS AND THUNDERSTORMS HAS PUSHED EAST OF OUR
REGION WITH LIGHT WESTERLY WINDS IN ITS WAKE. WITH THIS LINE OFF
TO OUR EAST THE SEVERE WEATHER THREAT HAS DIMINISHED FOR OUR
REGION AND THE TORNADO WATCH HAS BEEN CANCELED FOR ALL OF OUR
COUNTIES. LIGHT TO MODERATE SHOWERS ARE STILL ONGOING ACROSS MUCH
OF THE REGION AND WE COULD CONTINUE TO SEE LIGHT RAINFALL
ACCUMULATIONS BEFORE THIS ACTIVITY ALSO MOVES OUT TO THE EAST BY
EARLY EVENING.

OVERNIGHT LOWS SHOULD BE COOLER TONIGHT AS SLIGHTLY DRIER AIR HAS
WORKED ITS WAY INTO THE REGION. THIS COOL AIR COMBINED WITH THE
STILL WET GROUND WILL PRODUCE THE POTENTIAL FOR AREAS OF FOG TO
DEVELOP ACROSS THE REGION OVERNIGHT. TEMPERATURES ACROSS THE
NORTHWESTERN HALF OF THE REGION SHOULD DIP INTO THE MID TO UPPER
50S TONIGHT WITH THE REMAINDER OF THE AREA REMAINING IN THE LOW 60S.

AS THIS UPPER LEVEL SYSTEM CONTINUES TO MOVE OFF TO THE NORTHEAST
WE WILL SEE AN EXTENDED PERIOD OF SOUTHWESTERLY FLOW ALOFT AS
BROAD RIDGING DEVELOPS OVER THE NORTH CENTRAL GULF OF MEXICO.
MONDAY LOOKS TO REMAIN RELATIVELY DRY AND WARMER AS LOW LEVEL
WINDS REMAIN OUT OF THE SOUTHWEST. MOISTURE RETURN WILL BEGIN ON
TUESDAY WITH ONSHORE FLOW PERSISTING THROUGH THE END OF THE WEEK.
TEMPERATURES SHOULD REMAIN SLIGHTLY ABOVE NORMAL WITH HIGHS IN THE
UPPER 70S TO NEAR 80 DEGREES. WILL KEEP SLIGHT CHANCE POPS IN
PLACE EACH AFTERNOON AS A SERIES OF WEAK UPPER LEVEL DISTURBANCES
ARE EXPECTED TO PASS OVERHEAD THROUGHOUT THE WEEK. 38

MARINE...
TRICKY FORECAST AS FAR AS POTENTIAL FOR SEA FOG TONIGHT. AS DRIER
AIR HAS FILTERED IN DOWN THE COAST...DEW POINTS NEAR MATAGORDA BAY
NOW APPEAR LOWER THAN THE WATER TEMPERATURE SO THINK NO SEA FOG
THERE. OVER GALVESTON BAY HOWEVER DEW POINTS ARE HIGHER AND THINK
THERE IS A CHANCE FOR SEA FOG BUT NOT SURE HOW WIDESPREAD OR DENSE.
WILL LEAVE DENSE FOG ADVISORY UP THERE FOR NOW BUT THINK IT MAY BE
ABLE TO BE DROPPED ONCE IT CAN BE ESTABLISHED SOME OF THAT DRIER AIR
CAN FILTER BACK IN. 46

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      55  78  64  78  65 /  10  10  10  20  10
HOUSTON (IAH)              61  80  65  79  66 /  10  20  10  20  10
GALVESTON (GLS)            64  75  66  77  67 /  10  20  10  20  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

DISCUSSION...39
Hazardous weather outlook, Mar 11, 7:19 AM CDT, 15 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
719 AM CDT SUN MAR 11 2012

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-121230-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-
MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-
TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
719 AM CDT SUN MAR 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

PERIODS OF LIGHT...TO OCCASIONALLY MODERATE...RAIN WITH ISOLATED
THUNDERSTORMS ARE EXPECTED THROUGH THIS AFTERNOON. RAINFALL TOTALS
OF UP TO AN INCH...WITH ISOLATED AMOUNTS OF BETWEEN 1 TO 2 INCHES
ARE POSSIBLE ALONG AND NORTH OF A LINE FROM MADISONVILLE TO HUNTSVILLE
TO LIVINGSTON. SMALL HAIL AND BRIEF GUSTY WINDS WILL OCCUR WITHIN
TODAY'S STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 1:29 AM CDTDense Fog AdvisoryHGXAustin, Brazos, Burleson, Colorado, Fort Bend, Grimes and 7 more8 hr
Mar 12, 6:23 AM CDTRiver Flood WarningHGXMadison, Walker8 hr
Mar 12, 6:23 AM CDTRiver Flood WarningHGXPolk, San Jacinto8 hr
Mar 12, 8:44 AM CDTRiver Flood WarningHGXMontgomery31 hr

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.